# SDR DHL2003873601

- Difficulty date: July 9, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTER WING INBD EXTENDED L/E OUTER PLATING SHOWS CORROSION & ELONGATED HOLES AROUND STA XFS 710 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR.  REMOVED FASTENERS, REMOVED CORROSION, FOUND OUT OF LIMITS.  TRIMMED OUT THE CORRODED SKIN AREA.  PERFORMED NDT INSPECTION.  CLEANED, TREATED AND PRIMED AREA, FABRICATED A REPAIR DOUBLER A FILLER AND A TRIPLER.  CLEANED, TREATED AND PRIMED DOUBLER AND TRIPLER INTERIOR SURFACE AND FILLER.  APPLIED PRC SEALANT ON FAYING SURFACE AND FILLER.  INSTALLED FILLER AND DOUBLER AND TRIPLER ON RT OUTER WING INBD EXTEDNED L/E OUTER PLATING (AROUND STA XFS 710.000) USING NEW FASTENERS.
